Korean J. Math.  Vol 27, No 2 (2019)  pp.425-435
DOI: https://doi.org/10.11568/kjm.2019.27.2.425

A note on multipliers in almost distributive lattices

Kyung Ho Kim


The notion of multiplier for an almost distributive lattice is introduced, and some related properties  are investigated. Moreover, we introduce  a congruence relation $\phi_a$ induced by $a\in L$ on an almost distributive lattice and derive some useful properties of $\phi_a.$


Almost distributive lattice, multiplier, isotone, idempotent, $Fix_f(L)$

Subject classification

16Y30, 06B35, 06B99.


Full Text:



H. E. Bell, L. C. Kappe, Rings in which derivations satisfy certain algebraic conditions, Acta Math. Hungar 53 (3-4) (1989), 339–346. (Google Scholar)

G. Birkhoof, Lattice Theory, American Mathematical Society, New York, 1940. (Google Scholar)

M. Bresar, On the distance of the composition of the derivations to the generalized derivations, Glasgow Math. J. 33 (1) (1991), 89–93. (Google Scholar)

A. Honda and M. Grabisch, Entropy of capacities on lattices and set systems, Information Science 176 (2006), 3472–3489. (Google Scholar)

F. Karacal, On the direct decomposability of strong negations and simplication operations on product lattices, Information Science 176 (2006), 3011–3025. (Google Scholar)

K. Kaya, Prime rings with a derivations, Bull. Master. Sci.Eng 16 (1987), 63–71. (Google Scholar)

L. Larsen, An Introduction to the Theory of Multipliers, Springer-Verlag, 1971. (Google Scholar)

E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc 8 (1957), 1093–1100. (Google Scholar)

U. M. Swamy and G. C. Rao, Almost Distributive lattices, J. Aust. Math. Soc.(Series A) 31 (1981), 77–91. (Google Scholar)

X. L. Xin, T. Y. Li and J. H. Lu, On the derivations of lattices, Information Sci., 178 (2) (2008), 307–316. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr